# SDR 97FDEA00001

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 727233
- Aircraft serial: 22346
- System (JASC): 2150 · Cabin Cooling System
- Part: Control  Valve
- Part number: 32194211
- Condition: Failed
- Location: Air Cond Bay
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT FLIGHT LEVEL 250, LEFT PACK COOLING DOOR WAS CLOSED AND PACK TEMPERATURE REACHED 150 CELSIUS ACCOMPLANIED BY ACRID SMELL AND SMOKE IN COCKPIT.  REMOVED AND REPLACED 35 DEGREE CONTROL VALVE LEFT SIDE.  CHECKED LEFT COOLING AND EXHAUST DOORS.  ALL CHECK NORMAL.  RAN APU LEFT PACK ON, NO SMELL OR SMOKE NOTED.
